zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the Morse critical groups for indefinite sublinear elliptic problems. (English) Zbl 1087.35040
The author studies a parameter dependent semilinear Dirichlet problem with weight by methods of infinite dimensional Morse theory. Specifically, it is shown that, if a parameter in the problem is not too large, the Morse critical groups at zero for the associated energy functional are trivial. This implies the existence of a nontrivial solution when some nonlinear term in the problem is asymptotically linear. Then the bifurcation of small solutions is obtained under the assumption that a parameter related to the weight is sufficiently small.

MSC:
35J60Nonlinear elliptic equations
35B32Bifurcation (PDE)
35J20Second order elliptic equations, variational methods
47J30Variational methods (nonlinear operator equations)
58E05Abstract critical point theory
WorldCat.org
Full Text: DOI
References:
[1] Adams, D. R.; Hedberg, L. I.: Function spaces and potential theory. (1996) · Zbl 0834.46021
[2] Alama, S.: Semilinear elliptic equations with sublinear indefinite nonlinearities. Adv. differential equations 4, 813-842 (1999) · Zbl 0952.35052
[3] Alama, S.; Del Pino, M.: Solutions of elliptic equations with indefinite nonlinearities via Morse theory and linking. Ann. inst. H. Poincarè anal. Non lineaire 13, 95-115 (1996) · Zbl 0851.35037
[4] Ambrosetti, A.; Brezis, H.; Cerami, G.: Combined effect of concave and convex nonlinearities in some elliptic problems. J. funct. Anal. 122, 519-543 (1994) · Zbl 0805.35028
[5] Ambrosetti, A.; Azorero, J. Garsia; Alonso, I. Peral: Multiplicity results for some nonlinear elliptic equations. J. funct. Anal. 137, 219-242 (1996) · Zbl 0852.35045
[6] Bandle, C.; Pozio, M. A.; Tesei, A.: The asymptotic behavior of the solutions of degenerate parabolic equations. Trans. amer. Math. soc. 303, 487-501 (1987) · Zbl 0633.35041
[7] Bartsch, T.; Li, S.: Critical point theory for asymptotically quadratic functionals and applications to problems with resonance. Nonlinear anal. 28, 419-441 (1997) · Zbl 0872.58018
[8] Bartsch, T.; Wang, Z. -Q.: On the existence of sign changing solutions for semilinear Dirichlet problems. Topology methods nonlinear anal. 7, 115-131 (1996) · Zbl 0903.58004
[9] Chang, K. C.: Infinite dimensional Morse theory and multiple solution problems. (1993) · Zbl 0779.58005
[10] Chang, K. C.; Ghoussoub, N.: The Conley index and the critical groups via an extension of Gromoll-Meyer theory. Topology methods nonlinear anal. 7, 77-93 (1996) · Zbl 0898.58006
[11] Dancer, E. N.; Du, Y.: The generalized Conley index and multiple solutions of semilinear elliptic problems. Abstracts appl. Anal. 1, 103-135 (1996) · Zbl 0933.35069
[12] Fuglede, B.: Continuous domain dependence of the eigenvalues of the Dirichlet Laplacian and related operators in Hilbert space. J. funct. Anal. 167, 183-200 (1999) · Zbl 0948.47047
[13] Jin, Z.: Multiple solutions for a class of semilinear elliptic equations. Proc. amer. Math. soc. 125, 3659-3667 (1997) · Zbl 0885.35036
[14] Li, S.; Wang, Z. -Q.: Mountain pass theorem in order intervals and multiple solutions for semilinear elliptic Dirichlet problems. J. anal. Math. 81, 373-396 (2000) · Zbl 0962.35065
[15] Mawhin, J.; Willem, M.: Critical point theory and Hamiltonian systems. (1989) · Zbl 0676.58017
[16] Mercuri, F.; Palmieri, G.: Morse theory with low differentiability. Boll. unione mat. Ital. B 1, No. 7, 621-631 (1987) · Zbl 0633.58014
[17] Moroz, V.: Solutions of superlinear at zero elliptic equations via Morse theory. Topology methods nonlinear anal. 10, 387-398 (1997) · Zbl 0919.35048
[18] Namba, T.: Density-dependent dispersal and spatial distribution of a population. J. theoret. Biol. 86, 351-363 (1980)
[19] Ouyang, T.: On the positive solutions of semilinear equations ${\Delta} u+{\lambda}$ u+hup=0 on compact manifolds. II. Indiana univ. Math. J. 40, 1083-1141 (1991) · Zbl 0773.35020
[20] Perera, K.: Critical groups of pairs of critical points produced by linking subsets. J. differential equations 140, 142-160 (1997) · Zbl 0889.58025
[21] Pozio, M. A.; Tesei, A.: Support properties of solutions for a class of degenerate parabolic problems. Comm. partial differential equations 12, 47-75 (1987) · Zbl 0629.35071
[22] Spanier, E. H.: Algebraic topology. (1966) · Zbl 0145.43303
[23] Wang, Z. -Q.: Nonlinear boundary values problems with concave nonlinearities near the origin. Nodea nonlinear differential equations appl. 8, 15-33 (2001)